MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-365
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: exchange from textured to smooth breast implants due to the patient¿s concern with the product and rupture.
 
Event or Problem Description
Healthcare professional reported right side "exchange from textured to smooth breast implants due to the patient¿s concern with the product" and ¿right-side rupture, confirmed during surgery.¿ device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: broken shell, underweight.A microscopic analysis was performed which identified: broken shell with sharp edge where is localized stresses induced in posterior side assessed as surgical impact(a dimension measurement in the shell was performed which identify the thickness within specification), non penetrating nicks and broken shell with striated edge on radius side assessed as surgical damage consist in the use of some surgical tool.Based on the device analysis the final assessment is: broken shell with sharp edge where is localized stresses induced assessed as surgical impact.Broken shell with striated edge assessed as surgical damage consist in the use of some surgical tool.
 
Event or Problem Description

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key12025967
Report Number9617229-2021-07576
Device Sequence Number11850653
Product Code FTR
UDI-Device Identifier10888628008311
UDI-Public10888628008311
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2021
Device Model NumberTRF-365
Device Catalogue NumberTRF-365
Device Lot Number2884971
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR